# SDR ASAA2015081712910

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 35,450 hours, 10,464 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8022D
- Condition: Overheated
- Location: Window Heat
- Part time: 35,445 hours, 10,463 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED. CONFIRMED RT SIDE WINDOW OVERHEAT LIGHT REMAINS ILLUMINATED.  RT SIDE WINDOW SHOWS WHCU FAULT.  REPLACED RT SIDE WCHU IAW AMM 30-41-11-000-081/400-801.  OPS CHECK NORMAL IAW SAME.
